# SDR DHLA201100504

- Difficulty date: April 5, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 87,589 hours, 32,560 cycles
- System (JASC): 2700 · Flight Control System
- Part: Crank Assy
- Part number: 37701441
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD SLOT CRANK CRACKED.  REMOVED CRACKED RT OTBD SLOT CRANK IAW MM 27-80-2, PG  201.  INSTALLED NEW RT OTBD SLOT CRANK AND REINSTALLED RT OTBD SLOT IAW MM 27-37-6, PG 1-2, MM 27-80-2, PG 201-203, SRM 51-1-21.
